# SDR LR7A99120

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HSP53161, FOUND RT SLOPING LONGERON DOUBLER CORRODED, CHIPPED AND HOLED AT FS 817.  REPLACED DOUBLER IAW SMP 583-51-70 AND DWG 340033.  NR 403.
